# SDR MALA976365

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 411
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2042C
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT, THE LEFT MAIN BUS FAILED.  REPLACED THE LEFT PDU.
